This Letter presents a rigorous mathematical proof of the applicability of a phase approximation in the Huygens–Kirchhoff method for the problems of space-limited optical-beam propagation in a turbulent atmosphere.
© 1979 Optical Society of America
Original Manuscript: April 17, 1979
Published: August 1, 1979
V. A. Banakh and V. L. Mironov, "Phase approximation of the Huygens–Kirchhoff method in problems of space-limited optical-beam propagation in turbulent atmosphere," Opt. Lett. 4, 259-261 (1979)